# SDR SWAA2023061346738

- Difficulty date: May 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** R-2 DOOR LOWER CUTOUT SILL INNER CHORD FROM STA 967 TO STA 992.8 RBL 64 WL 208.1 CORROSION** R-2 DOOR LOWER CUTOUT SILL INNER SHORD FROM STA 967 TO STA 992.8 RBL 56 WL 208.1<[01] TASK CARD TTG8Q00KX3JE ; IS ACCOMPLISHED; ON CUSTOMER BAR CODE TTG8Q00KSFYR.;[02] VERIFIED CORROSION TABLE AND THIS TASK CARD TTG8Q00KX3JE WORK ACCOMPLISHED ON TTG8Q00KSFYR.
